Translator Disclaimer
2012 Existence and Stability of Iterative Algorithm for a System of Random Set-Valued Variational Inclusion Problems Involving ( A , m , η )-Generalized Monotone Operators
Jittiporn Suwannawit, Narin Petrot
J. Appl. Math. 2012(SI03): 1-21 (2012). DOI: 10.1155/2012/590676

Abstract

We introduce and study a class of a system of random set-valued variational inclusionproblems. Some conditions for the existence of solutions of such problems are provided, when the operatorsare contained in the classes of generalized monotone operators, so-called ( A , m , η )-monotone operator. Further,the stability of the iterative algorithm for finding a solution of the considered problem is also discussed.

Citation

Download Citation

Jittiporn Suwannawit. Narin Petrot. "Existence and Stability of Iterative Algorithm for a System of Random Set-Valued Variational Inclusion Problems Involving ( A , m , η )-Generalized Monotone Operators." J. Appl. Math. 2012 (SI03) 1 - 21, 2012. https://doi.org/10.1155/2012/590676

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1366.47031
MathSciNet: MR2927257
Digital Object Identifier: 10.1155/2012/590676

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top